Nonsmooth controllability theory and an example

T. D. Murphey*, J. W. Burdick

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

14 Scopus citations

Abstract

This paper extends recent results in local controllability analysis for Multiple Model Driftless Affine (MMDA) control systems. Such controllability results can be interpreted as non-smooth extensions of Chow's theorem, and use a set-valued Lie Bracket. In particular, we formulate controllability in terms of generalized differential quotients (GDQs). Additionally, we present an extensive example in order to illustrate how these results can provide insight into the control of some specific physical systems. Moreover, this paper indicates that a multiple model system consisting of individually controllable models is not necessarily controllable.

Original languageEnglish (US)
Pages (from-to)370-376
Number of pages7
JournalProceedings of the IEEE Conference on Decision and Control
Volume1
StatePublished - Dec 1 2002
Event41st IEEE Conference on Decision and Control - Las Vegas, NV, United States
Duration: Dec 10 2002Dec 13 2002

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Nonsmooth controllability theory and an example'. Together they form a unique fingerprint.

Cite this